# SDR FDEA201009203571

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 324 Bulkhead
- Component: Bulkhead, Boeing
- Component part number: 141N29321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT BULKHEAD UPPER CHORD HAS CORROSION BS 324 ENTIRE LENGTH.   REMOVED CORROSION UPPER CHORD IAW SRM 51-10-02 .  BLENDED AREA L= 44" W=3.0 " D=.039,  ORIG MAT .125  REMAINING . 086  OUT OF LIMITS IAW SRM 53-10-08, FIG 101, DET 9.  R & R UPPER CHORD IAW SRM 51-40-02.
